# SDR SWAA2023112925871

- Difficulty date: November 27, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,758 hours, 43,129 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pushrod
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RELEASED FOR FUNCTIONAL CHECK FLIGHT DUE TO ADJUSTMENT OF RIGHT HAND ELEVATOR PUSHROD. REF SA-M 192<[01] FCF FAILED REF. SAM 192. SEE LOG PAGE 2143849 FOR PITCH TRIM INFO. REGARDING THIS FCF.
